MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 30MM; SCREW, FIXATION, BONE
Model Number 2030-6530-1
Medical Device Problem Codes Loss of Osseointegration (2408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient required a revision of the cup today due to it loosening.The original case was (b)(6) 2020; due to patient anatomy at that time, the surgeon opted to use a trident tritanium multihole (509-02-56e).Surgeon requested screws.Torx screws were provided (2030-6516-1 and 2030-6530-1).Liner was impacted and the femur was completed.I became aware today (5/8/2020) that the patient required a revision of the cup.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a screw.The event was not confirmed.Method & results: product evaluation and results: visual, functional,dimensional and material analysis not performed as no device was returned.Clinician review: a review of the provided medical records and/or x-rays by a clinical consultant rejected stating: undated ap pelvis labelled "planned" with uncemented templates of left tha in situ, no screws in acetabulum, reduced and nominal position.Implant labels dated (b)(6) 2020 : 56 trident tritanium hemispherical shell, 36/0 degree x-3 poly insert, 2 torx cancellous screws, #7 anato hip stem, 36/-2,5 v-40 biolox head.No clinical or pmh, no patient demographics, no operative reports, no post op x- rays, no exam of explanted components.The implant labels confirm the use of torx screws noted in the event description, but the loose cup is not confirmed.No medical report is possible based upon the information supplied." product history review: review of the product history records indicate all devices were manufactured and accepted into final stock with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot.Conclusion: it was reported that patient required a revision of the cup today due to it loosening.The event is not confirmed.A review of the provided medical records and/or x-rays by a clinical consultant rejected stating: undated ap pelvis labelled "planned" with uncemented templates of left tha in situ, no screws in acetabulum, reduced and nominal position.Implant labels dated (b)(6) 2020: 56 trident tritanium hemispherical shell, 36/0 degree x-3 poly insert, 2 torx cancellous screws, #7 anato hip stem, 36/-2,5 v-40 biolox head.No clinical or pmh, no patient demographics, no operative reports, no post op x- rays, no exam of explanted components.The implant labels confirm the use of torx screws noted in the event description, but the loose cup is not confirmed.No medical report is possible based upon the information supplied." the exact cause of the event could not be determined because no further information such as the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient required a revision of the cup today due to it loosening.The original case was (b)(6) 2020; due to patient anatomy at that time, the surgeon opted to use a trident tritanium multihole (509-02-56e).Surgeon requested screws.Torx screws were provided (2030-6516-1 and 2030-6530-1).Liner was impacted and the femur was completed.I became aware today ((b)(6) 2020) that the patient required a revision of the cup.

Brand Name
6.5 CANCELLOUS BONE SCREW 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10105511
Report Number0002249697-2020-01000
Device Sequence Number947495
Product Code HWC
UDI-Device Identifier07613327037005
UDI-Public07613327037005
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number2030-6530-1
Device Catalogue Number2030-6530-1
Device Lot NumberAK1VN2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR